# SDR ASOA201200859

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AT FS 265 BETWEEN STR 26 -27R IS CORRODED.  REPAIRED IAW REO 670-53-11-688.
